# SDR UPS99828408

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Part number: 36412562
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E AT ACCESS PANEL 519B, THE INTERNAL DOUBLER HAS MODERATE EXFOLIATION CORROSION.  REMOVED, FABRICATED AND REPLACED DOUBLER IAW DWG 3641256 AND SRM 51-1-20D AND 51-1-21.
